The Stacks project

Bibliography entry McCoy

author
McCoy, Neal H.
title
Annihilators in polynomial rings
year
1957
journal
Amer. Math. Monthly
volume
64
pages
28–29
url
https://dx.doi.org/10.2307/2309082

@ARTICLE{McCoy,
    AUTHOR = "McCoy, Neal H.",
    TITLE = "Annihilators in polynomial rings",
    JOURNAL = "Amer. Math. Monthly",
    VOLUME = "64",
    YEAR = "1957",
    PAGES = "28--29",
    ISSN = "0002-9890",
    URL = "https://dx.doi.org/10.2307/2309082"
}

      

This item is referenced in 1 tag:

  • in Lemma 15.29.16, which cites Corollary of McCoy